MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA® VIVACIT-E; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA® VIVACIT-E; PROSTHESIS, KNEE
Catalog Number 42522800710
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a knee polyethylene exchange approximately 20 months post-implantation due to a disengaged locking screw identified on radiograph.The team was notified following review of an x-ray.Intra-operatively, all implants were well fixed.The disengaged screw and the constrained condylar knee polyethylene insert were removed, and a cps polyethylene insert was implanted.Attempts to obtain additional information have been made; however, no more is available at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5; g3; h3; h4, h6 the following was updated: h6 component code - visual examination of the returned product identified the articular surface exhibits signs of implantation in the form of scratches.The lock down screw exhibits damage on both the hex end and threaded end.Dimensional analysis of the product determined that the product, where measured, was conforming to print specifications.- review of the device history records identified no deviations or anomalies during manufacturing.- device is used for treatment.- the reported products were reviewed for compatibility with no issues noted.- review of complaint history found no additional related issues for this item and the reported part and lot combination.- radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: right total knee arthroplasty with dislodged locking screw for the polyethylene insert.- a definitive root cause cannot be determined.- no corrective actions, preventive actions, or field actions resulted after investigation of this event.Complaint is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information is available at the time of this report.

Brand Name
PERSONA® VIVACIT-E
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24114530
Report Number0001822565-2026-00187
Device Sequence Number9371706
Product Code JWH
UDI-Device Identifier00889024555303
UDI-Public(01)00889024555303(17)250531(10)64709711
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K181947
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/31/2025
Device Catalogue Number42522800710
Device Lot Number64709711
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/07/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/24/2025
Supplement Date Received by Manufacturer04/28/2026
Initial Report FDA Received Date01/20/2026
Supplement Report FDA Received Date05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/14/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale